# SDR CALA2019092701639

- Difficulty date: September 24, 2019
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 58,220 hours, 17,773 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Angle
- Part number: 6953920
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-06-3-0354) FWD CARGO DOOR FWD AND AFT CORNER UPPER SUPPORT ANGLES ARE CRACKED AS MARKED (114-01) REF ST-ENG N/R 0071144. REMOVED 2EA CRACKED BRACKETS, FABRICATED AND INSTALLED 2EA BRACK ETS AT FWD CARGO DOOR, FWD AND AFT CORNERS UPPER SUPPORT ANGLES; P/N: VTSAA 69-5320-1, VTSAA 69-5320-2 IAW BOEING DRAWING 69-532 0 AND B757-300 SRM 51-40-02 PG 31. WORK WAS ACCOMPLISHED. NO FURTHER ACTION REQUIRED, OK TO CLOSE LOGPAGE. COMPLETED AND ACCEPTED BY ST ENG INSP.
